Hiroshima Mathematical Journal

An approach to generalized Radon-Nikodym sets and generalized Pettis sets

Minoru Matsuda

Full-text: Open access

Abstract

We give a simultaneous study of $A$-Radon-Nikodym sets and $A$-Pettis sets for nonempty bounded subsets $A$ of Banach spaces with comparable characterizations of these two classes of sets by various properties, using certain weak*-measurable functions.

Article information

Source
Hiroshima Math. J., Volume 31, Number 1 (2001), 71-97.

Dates
First available in Project Euclid: 28 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151511149

Digital Object Identifier
doi:10.32917/hmj/1151511149

Mathematical Reviews number (MathSciNet)
MR1820696

Zentralblatt MATH identifier
1012.46023

Subjects
Primary: 46B22: Radon-Nikodým, Kreĭn-Milman and related properties [See also 46G10]
Secondary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22] 49J53: Set-valued and variational analysis [See also 28B20, 47H04, 54C60, 58C06]

Citation

Matsuda, Minoru. An approach to generalized Radon-Nikodym sets and generalized Pettis sets. Hiroshima Math. J. 31 (2001), no. 1, 71--97. doi:10.32917/hmj/1151511149. https://projecteuclid.org/euclid.hmj/1151511149


Export citation